Skip to Content

I have been on effexor xr 75mg one month. Can I just stop taking it or do I need to taper?

Responses (2)

Psyched 12 Apr 2010

Jewish,
Normally it takes about a 2-week period to taper off of Effexor. I would definitely talk with your prescriber and ask him/her to help you taper off safely... just ta be on the safe side. Good luck. Hope this helps.

Bsteinbrueck 13 Apr 2010

Definitely agree. Don't do it on your own. Effexor is a powerful drug. Take it slow. Good luck

bjuhlman 13 Apr 2010

You'll need to taper off. But "TALK WITH YOUR DOCTOR FIRST." FIRST WEEK-reduce to 37.5mg.every day. SECOND WEEK-reduce to 37.5mg. EVERY OTHER DAY. THIRD WEEK -you should be EFFEXOR FREE. You may experience withdrawal symptoms such as nausea, dizziness, shakes, sweats, agitation, anxiety and the general feeling of wanting to crawl out of your skin. These symptoms will pass. KEEP BUSY.EXERCISE, RUN, WALK. REMEMBER TO BREATH.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions